# SDR QXEA9800550

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Castellation
- Condition: Cracked
- Location: Frame 6305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A CRACKED FRAME CASTELLATION AT FRAME 6305 AND STRINGER 32.  REPAIRED CRACK IAW FOKKER SRM 53-02-13, PAGE 4.
